# SDR SIMA20171202002

- Difficulty date: December 2, 2017
- Submitted: December 4, 2017
- Operation: Air carrier
- Aircraft: N678AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500813
- Aircraft time: 32,476 hours, 28,490 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Valve
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"BLD 2 VLV FAIL" MESSAGE ON EICAS AFTER TAKE OFF. "BLD 1 OVERTEMP" MESSAGE ON EICAS REDUCTION IN THRUST RETURNED TEMP TO NORMAL -C/A-DEFERRED BOTH BLEED VALVES MEL 36-4 AUTH 120021DM-C. REMOVED AND REPLACED #2 BLEED VALVE IAW AMM 36-11-05-400-801, MEL RESTORED. REPLACED LH ENGINE INLET TEMP SENSOR INLET IAW AMM 36-20-01 ALSO REPLACED LH FAN AIR CONTROL SENSOR  IAW AMM 36-11-06 OPT CHECK IAW 36-00-00-700 SATISFACTORY.MEL RESTORED
